Diabetes Research & Wellness Foundation
4,228 members789 posts

Hello everyone

I've had diabetes for 5 years now and have to inject 3-4 times daily...I also suffer from other medical problems but I wanted to ask any of you if you have been injecting insulin and slowly have got a bloated or bigger stomach? I was do slim - still am but my tummy where I inject has become so big.it's bothering me everyday and in losing confidence what I wear etc...anybody understand or am I taking nonsense?

3 Replies
oldestnewest

Hi

I have also had such problems. It was worse many years ago when I habitually injected in the thighs. We are creatures of habit and if it works tend to stick with it. I learned to switch injection sites regularly and the problem eventually resolved. Try using both your thighs, upper outside aspect of both buttocks and occasionally even the upper arm/deltoid. Try not to stick with the same site for long and it should help.

Best

1 like
Reply

That's because of subcutaneous fibrosis.

But why not trying lchf if t2d. Even t1d can reduce insulin dose if on lchf / keto diet.

1 like
Reply

Sid, I inject insulin six times a day...... inject in different site each time you inject, it’s as simple as that.....I have been on insulin since 2008......good luck. 👍😀

1 like
Reply

You may also like...